# SDR SWAA031836

- Difficulty date: August 15, 2003
- Submitted: August 27, 2003
- Operation: Air carrier
- Aircraft: 080SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22675
- Aircraft time: 68,149 hours, 74,878 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 07912
- Condition: Exposed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND EEPLS WIRES EXPOSED AT ROW'S NR 4 AND NR 8.  INSTALLED EEPLS COVERS PER MM.
